# SDR CA131011006

- Difficulty date: October 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Seized
- Location: Aileron
- Part time: 46,317 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE INSPECTION, AILERON SYS, MAINTENANCE HAS NOTICED THAT THE AILERONS INPUT OUTER WING QUADRANT BEARING WAS SEIZED ON THE INPUT LEVER. BEARING WERE REPLACED ASPER AMM.
